Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Small child, diarrhea, vomiting, mucus in stools, cough, sneezing. Taking ibuprofen. Treatment options?

I would like to ask about my daughter, she is 4 and 7 months, she had diarrhea and vomiting, two weeks ago, and later dhe was getting mucus in her stool, her does not hurt her, she opens her bowels regularly, today she has cough, runny nose, sneezing and temp 38.5. I gave her 5 ml ibuprofen and is gone down. I do not know if it is just a cold or should I worry about her mucus.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi albana,
Welcome to healthcare Magic!
Mucus is a normal content of the stool and should not cause you anxiety if there is no blood in it and child has no complaints.
15 days old diarrhea episode can not cause excess mucus output now.
The respiratory infection needs attention and decongestant medicines should be started orally along with the anti-allergic regimen till the kid is better.
I hope the advise would be informative and useful for you.
Take Care!
Answered: Mon, 31 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor